Alert archive / Virginia / Special Weather Statements in 2014

Special Weather Statement, NWS Charleston, WV

July 14, 2014Buchanan County, Dickenson County, Virginia

NWS Charleston, WV issued this special weather statement at Jul 14, 2014, 3:08 PM EDT for Buchanan County, Dickenson County, Virginia. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2014, 3:08 PM EDT (19:08 UTC)
Expired
Jul 14, 2014, 3:30 PM EDT
In force
22 min
Issued by
NWS Charleston, WV

Counties Buchanan County, VA, Dickenson County, VA

The radar

The Jackson,KY radar (KJKL), 111 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.1 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2014-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 408 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2014-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
408 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

547 
WWUS81 KRLX 141908
SPSRLX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
308 PM EDT MON JUL 14 2014

VAZ003-004-141930-
BUCHANAN VA-DICKENSON VA-
308 PM EDT MON JUL 14 2014

...SPECIAL WEATHER STATEMENT FOR BUCHANAN AND DICKENSON COUNTIES
UNTIL 330 PM EDT...

AT 3 PM...SHOWERS AND THUNDERSTORMS WERE FORMING OVER THE HIGH 
TERRAIN NEAR TRAMMEL AND DAVENPORT. MEANWHILE...TO THE WEST...OTHER 
THUNDERSTORMS IN EASTERN KENTUCKY WILL BE MOVING THROUGH BETWEEN 330 
AND 430 PM.

SEEK SHELTER INDOORS IN THUNDER IS HEARD.

ANY THUNDERSTORM CAN CONTAIN A DOWNPOUR OF RAIN AND WIND GUSTS 
AROUND 40 MPH.  RUNOFF CAN QUICKLY POND ON ROADS...COLLECT IN POOR 
DRAINAGE AREAS...AND FILL ROADSIDE DITCHES.   

IF A STORM WOULD PULSE TO A STRONGER LEVEL...A BRIEF SEVERE 
THUNDERSTORM WARNING MAY BE POSTED.  

YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3706 8251 3718 8255 3725 8245 3729 8231
      3752 8198 3749 8197 3747 8200 3744 8194
      3736 8193 3722 8176 3713 8192 3712 8200
      3706 8202 3704 8205 3703 8217 3696 8235

$$

22

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Jul 14, 2:57 PM EDT, 11 minutes earlier.

Area forecast discussion, Jul 14, 2:57 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
257 PM EDT MON JUL 14 2014

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS AHEAD OF APPROACHING COLD FRONT THIS
AFTERNOON INTO TOMORROW MORNING. THE COLD FRONT MOVES THROUGH EARLY
TUESDAY MORNING. QUITE COOL MID WEEK.

&&

.NEAR TERM /THROUGH TUESDAY/...
AT 18Z CONVECTION OVER THE FORECAST AREA REMAINS GENERALLY UNORGANIZED
AND VERY SCATTERED IN NATURE AS EXPECTED WITH THE LACK OF A GOOD
SFC/BL TRIGGERING MECH. S/W RESPONSIBLE FOR THIS MORNING/S PRECIP
MAINLY OVER THE SE OHIO ZONES NOW LOCATED OVER SW PENN...TAKING
THAT GENERAL AREA OF SHOWERS/STORMS WITH IT. ANOTHER LINE OF
STRONG THUNDERSTORMS HAS ORGANIZED OVER EASTERN KENTUCKY. THESE
SHOULD CONTINUE EASTWARD OVER THE SOUTHERN COALFIELDS AND VIRGINA
COUNTIES BETWEEN ROUGHLY 20Z-23Z. THESE HAVE SHOWN SOME SIGNS OF
WEAKENING A BIT IN THE PAST 30 OR SO MINUTES...NONETHELESS WITH
AMPLE INSTABILITY AND MARGINAL SHEAR...A FEW OF THESE STORMS WILL
HAVE THE POTENTIAL TO REACH SEVERE LIMITS. STRONG WINDS WILL BE
THE MAIN HAZARD.

ALL IN ALL NOT MUCH CHANGE IN A GENERAL SENSE FROM PREV FCST...WITH
ONLY SOME COSMETIC CHANGES PER LATEST MODEL OUTPUT.

TONIGHT...UPPER CLOSED LOW OVER THE WESTERN GREAT LAKES CONTINUES TO
PUSH SOUTHEAST WITH AREA STILL UNDER SW FLOW ALOFT OUT AHEAD.
EXPECTING A GENERAL LULL IN PRECIP COVERAGE AND INTENSITY BY
MID/LATE EVENING FOR A TIME BUT ANOTHER VORT MAX PROGGED TO MOVE
NORTHEAST THROUGH THE MEAN FLOW BETWEEN 06Z-12Z WILL BRING ANOTHER
ROUND OF LIKELY PRECIP MAINLY OVER THE EASTERN ZONES. PROBABLY WILL
ALSO SEE SOME LIGHTER ACTIVITY WITH THE COLD FRONT ITSELF WHICH WILL
BE NEARING THE NW ZONES BY 12Z TUE. OVERNIGHT MINS FOR MANY LOWLAND
LOCALES WILL BE HARD-PRESSED TO DROP BELOW 70F.

TOMORROW...HAVE LIKELY POPS GENERALLY OVER THE WV ZONES BTWN 12Z-15Z
AND EXITING EASTERN MOUNTAINS BY 18Z TUE. UPPER CLOSED LOW STILL
OVER THE CENTRAL GREAT LAKES AREA WITH SW FLOW CONTINUING. ASSOC SFC
LOW HOWEVER WILL DRIVE THE FRONT THROUGH THE AREA ALBEIT
SLOWLY...LOCATED BTWN CRW-HTS BY 18Z AND NEARING THE EASTERN
MOUNTAINS BY 21Z TUE. WILL KEEP LIKELY POPS WITH THE GREATER
MOISTURE DEPTH WITH THE AFOREMENTIONED S/W TROUGH OVER THE EASTERN
ZONES DURING THE MORNING HOURS...AND ENDED POPS FROM WEST TO EAST
WITH THE FRONTAL PASSAGE ITSELF. CLOUDS AS USUAL WILL BE SLOW TO
BREAK...PARTICULARLY IN THE EASTERN MTS...BUT DO EXPECT PARTIAL
CLEARING OVER THE SE OHIO ZONES BY LATE MORNING AND EARLY AFTERNOON
WITH SOME LATE DAY SUN PERHAPS FOR THE CENTRAL WV LOWLANDS.
AGAIN...NOT MUCH CHANGE FROM PREV FCST REGARDING MAX TEMPS.
MID/UPPER 70S STILL APPEAR ON TRACK.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
COOLER DRIER AIR WILL START PUSHING IN MORE SUBSTANTIALLY
OVERNIGHT TUESDAY NIGHT BRINGING SUNNY BUT MUCH COOLER CONDITIONS
FOR WEDNESDAY AS AN UNSEASONABLY DEEP UPPER LEVEL TROUGH SHIFTS
OVER THE AREA. THE TROUGHING WILL WEAKENING ON THURSDAY ALLOWING
TEMPERATURES TO WARM A BIT BUT STILL REMAIN WELL BELOW NORMAL WITH
THE DRY SUNNY CONDITIONS CONTINUING.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
BY FRIDAY THE UPPER TROUGH LIFTS OUT AND THE FLOW BECOMES MORE
ZONAL. THERE WILL BE A WARMING TREND BACK INTO THE 80S WITH
INCREASING HUMIDITIES BY FRIDAY...AS THE SURFACE HIGH SHIFTS EAST
AND SOUTHEASTERLY FLOW BRINGS LOW LEVEL MOISTURE BACK. THUS...THERE
WILL ALSO BE A CHANCE OF A SHOWER OR STORM MAINLY IN THE MOUNTAINS
FRIDAY. FOR THE WEEKEND...ALL DEPENDS ON A WEAK UPPER TROUGH THAT
THE MODELS FORECAST TO MOVE INTO THE OHIO VALLEY...WITH NO SURFACE
REFLECTION. THERE IS ENOUGH MODEL CONSENSUS TO KEEP A CHANCE OF
CONVECTION IN THE MOUNTAINS FOR THE WEEKEND...AND A SLIGHT CHANCE IN
THE LOW LANDS. IN ANY CASE...IT WILL BE VERY WARM AND HUMID AGAIN.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
18Z MONDAY THROUGH 18ZTUESDAY...

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE DURING THE TAF
PERIOD...PARTICULARLY ALONG AND SOUTH OF THE OHIO RIVER AS A SLOW
MOVING COLD FRONT SINKS SOUTH. EXPECT BRIEF MVFR/IFR CONDITIONS
AND STRONG GUSTY WINDS IN AND NEAR VICINITY OF STORMS. THE
STRONGEST AND MOST GENERAL COVERAGE OF THUNDERSTORMS IS EXPECTED
TO BE OVER THE NORTHEAST MOUNTAINS AND SOUTHERN COALFIELD
COUNTIES...THOUGH STORMS ARE POSSIBLE ANYWHERE THIS AFTERNOON.

BULK OF CONVECTION WILL DIE DOWN AFTER 03Z...BUT ISOLATED SHOWERS
AND STORMS WILL CONTINUE TO LINGER FOR REMAINDER OF THE OVERNIGHT
HOURS...PARTICULARLY OVER SOUTHERN WV AND SOUTHWEST VA AS ANOTHER
DISTURBANCE IN THE MID/UPPER LEVELS MOVES ACROSS. AREAS OF FOG
AND/OR LOW STRATUS ARE EXPECTED TO DEVELOP AFTER 03Z...WITH MVFR
CIGS POSSIBLE ACROSS HIGHER TERRAIN COUNTIES. FLIGHT CONDITIONS
WILL BE SLOW TO IMPROVE DURING THE MORNING HOURS BUT SHOULD SEE
SOME IMPROVEMENT OVER SOUTHEAST OHIO AND POSSIBLY THE PKB AND HTS
TERMINALS BY END OF VALID PERIOD.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...

FORECAST CONFIDENCE: LOW.

ALTERNATE SCENARIOS: TIMING OF THUNDERSTORMS WILL BE PROBLEMATIC
THROUGH TAF PERIOD. DEVELOPMENT OF FOG AND/OR LINGERING LOW CIGS
MONDAY NIGHT COULD VARY FROM FORECAST.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  M    M    H    H    H    H    H    H    H    M    M    M
HTS CONSISTENCY  H    M    M    M    H    H    H    H    H    H    H    H
BKW CONSISTENCY  M    M    H    H    M    M    M    M    M    M    M    M
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    M    M    M    M    M    M    H    H
CKB CONSISTENCY  H    H    H    H    M    M    M    M    M    H    H    H

AFTER 18Z TUESDAY...
IFR STRATUS POSSIBLE TUE AFTERNOON IN EASTERN MOUNTAINS. IFR FOG EXPECTED
AGAIN WEDNESDAY MORNING.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR WVZ007>011-
     016>020-028>032-039-040-047.
OH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ066-067-
     075-076-083>086.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...ARJ/50
NEAR TERM...50
SHORT TERM...JR
LONG TERM...JMV
AVIATION...50
Hazardous weather outlook, Jul 14, 9:24 AM EDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
924 AM EDT MON JUL 14 2014

KYZ101>103-105-OHZ087-VAZ003-004-WVZ005-006-013>015-024>027-033>038-
046-151330-
GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-LINCOLN-PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-CLAY-MCDOWELL-
WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS-
924 AM EDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY...WITH WIND
AND HAIL THE PRIMARY THREATS.

IN ADDITION...HEAVY DOWNPOURS WILL BE POSSIBLE WITH ANY
THUNDERSTORM. IF STORMS BECOME MORE ORGANIZED...OR REPETITIVELY
MOVE ACROSS THE SAME AREAS...FLASH FLOODING MAY BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ066-067-075-076-083>086-WVZ007>011-016>020-028>032-039-040-047-
151330-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-
BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR-RANDOLPH-
924 AM EDT MON JUL 14 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY...WITH
WIND AND HAIL THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 14, 10:06 AM EDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1006 AM EDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     TSTM WND DMG     7 WSW BYER              39.12N  82.75W
07/13/2014                   JACKSON            OH   DEPT OF HIGHWAYS

            DOH REPORTS TREE DOWN ALONG LIMERICK RD

&&

EVENT NUMBER RLX1401104

KMC
Local storm report, Jul 14, 10:09 AM EDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1009 AM EDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     TSTM WND DMG     5 W BYER                39.18N  82.73W
07/13/2014                   JACKSON            OH   DEPT OF HIGHWAYS

            DOH REPORTS TREE DOWN ON COUNTY ROAD 81

&&

EVENT NUMBER RLX1401105

KMC
Local storm report, Jul 14, 10:11 AM EDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1011 AM EDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     2 WSW HAMDEN            39.15N  82.56W
07/13/2014                   JACKSON            OH   DEPT OF HIGHWAYS

            DOH REPORTS TREE DOWN ON LESMILL ROAD

&&

EVENT NUMBER RLX1401106

KMC
Local storm report, Jul 14, 10:14 AM EDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1014 AM EDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     1 E STOCKPORT           39.55N  81.78W
07/13/2014                   MORGAN             OH   DEPT OF HIGHWAYS

            DOH REPORT TREE DOWN ON HIGHWAY 376

&&

EVENT NUMBER RLX1401107

KMC
Special weather statement, Jul 14, 3:08 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
308 PM EDT MON JUL 14 2014

VAZ003-004-141930-
BUCHANAN VA-DICKENSON VA-
308 PM EDT MON JUL 14 2014

...SPECIAL WEATHER STATEMENT FOR BUCHANAN AND DICKENSON COUNTIES
UNTIL 330 PM EDT...

AT 3 PM...SHOWERS AND THUNDERSTORMS WERE FORMING OVER THE HIGH
TERRAIN NEAR TRAMMEL AND DAVENPORT. MEANWHILE...TO THE WEST...OTHER
THUNDERSTORMS IN EASTERN KENTUCKY WILL BE MOVING THROUGH BETWEEN 330
AND 430 PM.

SEEK SHELTER INDOORS IN THUNDER IS HEARD.

ANY THUNDERSTORM CAN CONTAIN A DOWNPOUR OF RAIN AND WIND GUSTS
AROUND 40 MPH.  RUNOFF CAN QUICKLY POND ON ROADS...COLLECT IN POOR
DRAINAGE AREAS...AND FILL ROADSIDE DITCHES.

IF A STORM WOULD PULSE TO A STRONGER LEVEL...A BRIEF SEVERE
THUNDERSTORM WARNING MAY BE POSTED.

YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3706 8251 3718 8255 3725 8245 3729 8231
      3752 8198 3749 8197 3747 8200 3744 8194
      3736 8193 3722 8176 3713 8192 3712 8200
      3706 8202 3704 8205 3703 8217 3696 8235

22

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 10:02 PM EDTSpecial Weather StatementRLXCalhoun, Jackson, Mason, Ritchie, Roane, Wirt and 1 more58 min
Jul 14, 9:04 AM EDTFlash Flood WatchRLXBarbour, Braxton, Calhoun, Doddridge, Gilmer, Harrison and 11 more15 hr
Jul 14, 4:22 PM EDTSpecial Weather StatementRLXMcDowell38 min
Jul 14, 4:25 PM EDTSpecial Weather StatementRLXMcDowell35 min
Jul 13, 9:50 PM EDTSpecial Weather StatementRLXGallia, Meigs40 min
Jul 14, 3:37 PM EDTSpecial Weather StatementRLXBuchanan, Dickenson38 min

Nearby

Special Weather Statements in Virginia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.